Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The structure of group-like extensions of minimal sets


Author: Robert Ellis
Journal: Trans. Amer. Math. Soc. 134 (1968), 261-287
MSC: Primary 54.82; Secondary 22.00
MathSciNet review: 0238293
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54.82, 22.00

Retrieve articles in all journals with MSC: 54.82, 22.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1968-0238293-2
PII: S 0002-9947(1968)0238293-2
Article copyright: © Copyright 1968 American Mathematical Society